# SDR UPS02838857

- Difficulty date: June 20, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,117 hours, 47,866 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 1660 LONG 11R IS CRACKED.  STOP DRILLED CRACK NDT VERIFIED CRACK IS TERMINATED AT STOP DRILL, FABRICATED AND INSTALLED REPAIR STRAP ALONG WITH SKIN DOUBLER AND TRIPLER AND FILLER.
